# SDR DHL96802001

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- Engine: Ge CFM562C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Flight Idle
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NUMBER ONE ENGINE FLAMED OUT ON DESCENT INTO BRUSSELS, NO FUEL FLOW INDICATED AND NO ATTEMPT WAS MADE TO RESTART.  ADJUSTED FLIGHT IDLE PER 73-21-10 TO 74.5 N2, RAN ENGINE AND OPERATIONS CHECKED OKAY PER 71-00-00.
